# SDR AALA20031400

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  OVERWING EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
